This article is cited in 4 scientific papers (total in 4 papers)
On the solution of an inverse problem for a multidimensional parabolic equation
I. V. Frolenkov, G. V. Romanenko
Siberian Federal University, Krasnoyarsk, Russia
We study the inverse problem for a multidimensional parabolic equation with an unknown coefficient at the differential operator of second order with respect to a chosen variable with the Cauchy data. The initial condition has a special form and is given in the form of the scalar product of two vector-valued functions that depend on different variables. We obtain sufficient conditions for the existence and uniqueness of the solution to an auxiliary direct problem and the initial inverse problem. We use the weak approximation method for the proof.
inverse problem, approximation, weak approximation method, theorem of existence and uniqueness, partial differential equations, parabolic equation.
PDF file (207 kB)
I. V. Frolenkov, G. V. Romanenko, “On the solution of an inverse problem for a multidimensional parabolic equation”, Sib. Zh. Ind. Mat., 15:2 (2012), 139–146
Citation in format AMSBIB
\by I.~V.~Frolenkov, G.~V.~Romanenko
\paper On the solution of an inverse problem for a~multidimensional parabolic equation
\jour Sib. Zh. Ind. Mat.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
Igor V. Frolenkov, Ekaterina N. Kriger, “An identification problem of coefficient in the special form at source function for multi-dimensional parabolic equation with Cauchy data”, Zhurn. SFU. Ser. Matem. i fiz., 6:2 (2013), 186–199
Galina V. Romanenko, “A representation of solution of the identification problem of the coefficients at second order operator in the multi-dimensional parabolic equations system”, Zhurn. SFU. Ser. Matem. i fiz., 7:1 (2014), 100–111
I. V. Frolenkov, G. V. Romanenko, “On the solvability of special systems of one-dimensional loaded parabolic equations and composite-type systems with Cauchy data”, J. Appl. Industr. Math., 8:2 (2014), 196–207
E. N. Kriger, I. V. Frolenkov, “An identification problem of coefficient in the special form at nonlinear lowest term for two-dimensional semilinear parabolic equation with the Cauchy data”, Russian Math. (Iz. VUZ), 59:5 (2015), 17–31
|Number of views:|